... because I have been taking this for a long time and now all of a sudden it just stopped working! So I went and got my drugs filled at a differant store and it was fine now it stopped working again? So now my doctor told be " he is aware of this" So if your drugs stop working beware? They aren't made he in the USA. they are made outside and they are being bootlegged into to our stores? And I can't even get my Money back? Any one else having Problems with this?
I was happy to see this has happened to someone other than me... but it just happened with Seroquel. I've taken it for over five years and it puts me to sleep (usually) within thirty minutes. Last week I was awake the whole night for three nights. I felt like I was going crazy. I still have no resolve. They gave me a refill from a different "batch" they said... Nothing! I'm so frustrated. And my brain is stuffed with cotton. Any ideas.? What did your dr. tell you to do? Did he substitute a new med? I hate messing with my meds.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 6 answers
Posted 17 Mar 2011 • 1 answer
Posted 4 Mar 2012 • 1 answer
Posted 1 May 2012 • 4 answers
Posted 3 Aug 2015 • 2 answers